# SDR 2003UALA00415

- Difficulty date: May 3, 2003
- Submitted: May 13, 2003
- Operation: Air carrier
- Aircraft: N815UA
- Make and model: Airbus A319-131
- Aircraft serial: 867
- Aircraft time: 16,350 hours, 6,139 cycles
- Engine: Iae V2522A5
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT OF DOOR 2L AT THE FLOOR LINE THERE IS STRINGER & SKIN DAMAGE.  MAJOR REPAIR ACCOMPLISHED.  REPLACED STRINGER AND INSTALLED DOUBLER REPAIR ON SKIN.
